# SDR TWAA9615712

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION IN AFT CARGO AREA FLOOR SUPPORT BEAM, RBL 12 TO LBL 12, FS 1155.  REPLACED FLOOR SUPPORT BEAM PER SRM 51-01, PAGE 1, ITEM C.  (M)
